| Catalog Number |
1125275-23 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Angina (1710); Death (1802); Cardiac Enzyme Elevation (1838); Stenosis (2263)
| Date of Event |
08/13/2018
Type of Reportable Event
Death
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina and stenosis are listed in the xience alpine, everolimus eluting coronary stent system (eecss), instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
Event or Problem Description
It was reported that on 03/07/2018, the patient underwent a coronary stenting procedure with implantation of a 2.75 x 23 mm xience alpine stent in the mid right coronary artery (rca).On (b)(6) 2018, the patient began to experience chest discomfort.The patient was re-hospitalized on (b)(6) 2018.Cardiac enzymes were elevated; however, electrocardiogram noted no changes suggestive of myocardial infarction.Coronary catheterization was performed and noted in-stent restenosis.Coronary intervention was performed and the event resolved on (b)(6) 2018.No additional information was provided.
Additional Manufacturer Narrative
(b)(4).The reported patient effect of death is listed in the xience alpine, everolimus eluting coronary stent system (eecss), instructions for use (ifu) as known patient effects of coronary stenting procedures.A conclusive cause for the reported death and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.
Additional Manufacturer Narrative
(b)(4).Correction: type of reportable event.
Event or Problem Description
Subsequent to the initial 30-day medwatch report, the following information was received: on (b)(6) 2018, the patient died at home.No intervention was performed.No additional information was provided.